# SDR N6WA2025042801

- Difficulty date: April 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N538GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10254
- Aircraft time: 43,213 hours, 31,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED AT FS977 AT STGR27.  REPAIRED FUSELAGE SKIN AT FS977 AT STRINGER 27 IAW GOJET EO-C550-53MR-068-O
